Alert archive / Kansas / Red Flag Warnings in 2011
Red Flag Warning 41, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Nov 25, 2011, 12:39 PM MST for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Nov 26, 2011, 11:00 AM MST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2011, 12:39 PM MST (19:39 UTC)
- In effect from
- Nov 26, 2011, 11:00 AM MST
- Expired
- Nov 26, 2011, 1:02 PM MST
- In force
- 2 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3040 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177 WWUS83 KGLD 251939 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1239 PM MST FRI NOV 25 2011 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260345- /O.UPG.KGLD.FW.A.0027.111126T1800Z-111127T0000Z/ /O.NEW.KGLD.FW.W.0041.111126T1800Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1239 PM MST FRI NOV 25 2011 /139 PM CST FRI NOV 25 2011/ ...RED FLAG WARNING IN EFFECT FROM 11 AM MST /NOON CST/ TO 5 PM MST /6 PM CST/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015... 016...027...028...029...041...042...079...080...081...252... 253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM MST /NOON CST/ TO 5 PM MST /6 PM CST/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
494 WWUS83 KGLD 260307 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 807 PM MST FRI NOV 25 2011 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261115- /O.CON.KGLD.FW.W.0041.111126T1800Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 807 PM MST FRI NOV 25 2011 /907 PM CST FRI NOV 25 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/ TO 5 PM MST /6 PM CST/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013... 014...015...016...027...028...029...041...042...079...080...081... 252...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/ TO 5 PM MST /6 PM CST/ SATURDAY. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
662 WWUS83 KGLD 261025 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 325 AM MST SAT NOV 26 2011 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-270000- /O.CON.KGLD.FW.W.0041.111126T1800Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 325 AM MST SAT NOV 26 2011 /425 AM CST SAT NOV 26 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003... 004...013...014...015...016...027...028...029...041...042...079... 080...081...252...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
079 WWUS83 KGLD 262002 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 102 PM MST SAT NOV 26 2011 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-262115- /O.CAN.KGLD.FW.W.0041.000000T0000Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 102 PM MST SAT NOV 26 2011 /202 PM CST SAT NOV 26 2011/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013... 014...015...016...027...028...029...041...042...079...080...081... 252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES ARE NO LONGER EXPECTED TO DROP BELOW 20 PERCENT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Nov 25, 9:52 AM MST, 2 hours 47 minutes earlier.
Area forecast discussion, Nov 25, 9:52 AM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
952 AM MST FRI NOV 25 2011
.SHORT TERM (TODAY-SUNDAY)...
303 AM MST FRI NOV 25 2011
TODAY WINDS WILL TURN TO THE NORTHWEST BEHIND THE SURFACE TROUGH OF
LOW PRESSURE THAT STALLED OVER THE EASTERN CWA OVERNIGHT. THE
SURFACE TROUGH WILL SLOWLY PROGRESS EAST DURING THE DAY AHEAD OF THE
STRONG COLD FRONT THAT WILL MOVE THROUGH TONIGHT. AT THE UPPER
LEVELS MODELS IN GOOD AGREEMENT WITH THE TRACK AND SPEED OF THE UPPER
LEVEL TROUGH. AS THE TROUGH MOVES THROUGH MODELS SHOW SOME
FRONTOGENESIS IN THE 700MB TO 300MB LAYER...WHICH IS CO-LOCATED WITH
THE RIGHT ENTRANCE OF THE 300MB JET. Q-VECTOR CONVERGENCE IS ALSO
PRESENT OVER MUCH OF THE AREA DURING THE DAY. LAPSE RATES IN THE LOW
LEVELS SHOW SOME INSTABILITY IN THE AFTERNOON...AND CROSS SECTIONS
SHOW THE LOW LEVEL RH TO INCREASE DURING THE AFTERNOON. DESPITE THE
DRIER AIR IN THE LOW LEVELS...DECIDED TO KEEP IN THE MENTION OF
SPRINKLES IN THE SOUTHEAST AS THE DYNAMICS AND MOISTURE WILL BE BEST
OVER THAT AREA.
THIS EVENING THE UPPER LEVEL DYNAMICS CONTINUE TO FAVOR LIFTING
OVER THE SOUTHEAST CWA. IN ADDITION A LOW LEVEL JET DEVELOPS BEHIND
THE 850MB TROUGH TO FURTHER ENHANCE THE CONVERGENCE OVER THE
SOUTHEAST. SOME LOW LEVEL INSTABILITY IS STILL PRESENT...BUT THE
MOISTURE IS NOT THE BEST. HOWEVER COULD NOT RULE OUT SOME SPRINKLES
FROM FORMING SO LEFT FORECAST AS IS DURING THE EVENING. NAM AND
SREF INDICATING A POSSIBILITY OF SOME PRECIP. FOR A FEW HOURS
OVERNIGHT IN THE NORTHEAST CWA. NAM OMEGA FIELD ALONG WITH
PROXIMITY SOUNDING AND CROSS SECTION DOES SUPPORT THIS. NAM
SOUNDINGS AND SREF PRECIP. TYPE INDICATE A POSSIBILITY OF SPRINKLES
OR FLURRIES SO WILL MENTION A POSSIBILITY OF BOTH BEFORE THE DRIER
AIR MOVES IN WHICH WILL BRING PRECIP. CHANCES TO AN END.
MEANWHILE WINDS WILL STRENGTHEN FROM NORTHWEST TO SOUTHEAST AS
THE PRESSURE GRADIENT INCREASES BEHIND THE COLD FRONT THAT WILL
MOVE THROUGH DURING THE LATE EVENING AND OVERNIGHT HOURS.
LATER ON THE PRESSURE GRADIENT WILL WEAKEN FROM NORTHWEST TO
SOUTHEAST CAUSING THE WINDS TO WANE SOME DURING THE OVERNIGHT
HOURS. WINDS GUSTS MAY REACH 45 MPH WITH THE FRONTAL PASSAGE BUT
ONLY FOR A BRIEF TIME BEFORE DECREASING SOME. AT THIS TIME AM NOT
CONFIDENT ENOUGH WITH THE STRENGTH AND DURATION OF THE WINDS TO
ISSUE A WIND ADVISORY.
SATURDAY STRONG MID AND UPPER LEVEL WINDS WILL EXIST OVER THE CWA.
MIXING DURING THE MID MORNING THROUGH THE AFTERNOON WILL ALLOW THESE
STRONG WINDS TO COME DOWN TO THE SURFACE. THE WINDS WILL BE THE
STRONGEST DURING THE LATE MORNING AND EARLY AFTERNOON THEN BEGIN TO
WEAKEN AS THE STRONGER MID AND UPPER LEVEL WINDS MOVE EAST OUT OF
THE AREA. WILL ISSUE A HIGH WIND WATCH FOR THE MORNING THROUGH THE
AFTERNOON FOR THE ENTIRE CWA AS SOUNDINGS SHOW THE POSSIBILITY OF
WINDS NEAR 60 MPH MIXING DOWN TO THE SURFACE. TEMPERATURES WILL BE
MUCH COOLER THAN FRIDAY DUE TO THE STRONG COLD AIR ADVECTION
BEHIND THE FRONT.
SATURDAY NIGHT THROUGH SUNDAY NIGHT WINDS WILL BE LIGHT AS AN UPPER
LEVEL RIDGE MOVES IN. SATURDAY NIGHT TEMPERATURES WILL BE COOLER
THAN TONIGHT AS WINDS WILL BE LIGHT AND SKIES WILL BE MOSTLY
CLEAR. INCREASED TEMPERATURES A FEW DEGREES ON SUNDAY DUE TO THE
WEST WINDS AND MOSTLY CLEAR SKIES. SUNDAY NIGHT TEMPERATURES WILL
BE WARMER THANKS TO THE LIGHT SOUTHWEST WINDS.
JTL
.LONG TERM (MONDAY-THURSDAY)...
303 AM MST FRI NOV 25 2011
GUIDANCE INDICATING AT LEAST SOME FORM OF SPLIT-FLOW AT H5
THROUGH THE EXTENDED PERIODS. WITH W/NW FLOW IN PLACE EXPECT DRY
CONDITIONS...WITH MAIN COMPLICATION TEMPS. NOT PARTICULARLY
CONFIDENT IN TEMP FORECAST WED-THU AS GFS/ECMWF BOTH DIFFER BY
ALMOST 12HR ON COLD FRONT PASSAGE...AND DEGREE OF COOLING AT H85.
12Z/00Z ECMWF BOTH SHOW CUTOFF LOW DEEPENING OVER SW CONUS...WITH
00Z ECMWF NOW SHOWING THIS CUTOFF FEATURE FURTHER WEST TOWARDS THE
CALIFORNIA COAST. THIS RESULTS IN SLOWER PROGRESSION OF SHORTWAVE
IN NORTHERN STREAM...AND SLOWER SURFACE FRONTAL TIMING. THIS ALSO
ALLOWS FOR MUCH COLDER AIR TO PENETRATE FURTHER SOUTH TOWARDS THE
CWA BY THU NIGHT THAN GFS. GFS AND CANADIAN ENSEMBLES DO NOT SHOW
THIS CUTOFF FEATURE AND AS A RESULT ARE MUCH QUICKER IN MOVING THE
NORTHERN STREAM TROUGH ACROSS THE NORTHERN PLAINS. UNDER THIS TYPE
OF PATTERN THIS SEEMS TO BE THE MORE REASONABLE GUESS. FOR NOW
HAVE STAYED IN LINE WITH PREVIOUS TEMP FORECAST OF ABOVE NORMAL
TEMPS MONDAY-WEDNESDAY...AND SEASONABLY COOL TEMPERATURES
THURSDAY-FRIDAY.
DR
&&
.AVIATION...
952 AM MST FRI NOV 25 2011
FOR THE 18Z TAFS...MAIN WEATHER CONCERN WILL BE WIND SPEEDS THIS
PERIOD...ESPECIALLY AFT 03Z. COLD FRONT WILL PUSH ACROSS THE
REGION TONIGHT...AIDING IN INCREASING WINDS ALONG AND BEHIND IT.
EXPECT GUSTY WINDS THIS AFTERNOON...THEN A PERIOD OF WINDS BELOW
12KTS AROUND 00Z...THEN VERY WINDY CONDS AFT 03Z...WIND DIRECTION
WILL BE FROM THE NORTHWEST. WIND GUSTS WILL APPROACH
40KTS OR HIGHER...ESPECIALLY AFT 15Z. VFR CONDS WILL
PREVAIL...HOWEVER...MAY BE A BRIEF PERIOD OF MVFR CIGS...AROUND
07-10Z...BEHIND THE FRONT ESPECIALLY AT KMCK. CONFIDENCE IS LOW
ATTM...WILL LET NEXT SHIFT MAKE THE CALL.
BAS
&&
.FIRE WEATHER...
303 AM MST FRI NOV 25 2011
AM SOMEWHAT CONCERNED ABOUT THE POTENTIAL FOR FIRE WEATHER
CONDITIONS OVER YUMA COUNTY TODAY. WINDS WILL INCREASE DURING THE
AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. AT THIS TIME BELIEVE
THE STRONGER WINDS WILL BE NORTHWEST OF YUMA COUNTY AND NOT MOVE IN
UNTIL THE LATE AFTERNOON WHEN RELATIVE HUMIDITIES BEGIN TO INCREASE.
IF WINDS DO GUST TO NEAR 30 MPH DURING THE AFTERNOON...THE DURATION
OF THE LOW RELATIVE HUMIDITIES WILL NOT BE LONG ENOUGH TO WARRANT A
FIRE WEATHER HIGHLITE.
SATURDAY CONTINUES TO LOOK LIKE A CRITICAL FIRE WEATHER DAY DUE TO
RELATIVE HUMIDITIES NEAR 20 PERCENT AND WIND GUSTS OVER 50 MPH
POSSIBLE. WILL ISSUE A FIRE WEATHER WATCH FOR THE ENTIRE AREA FOR
THE AFTERNOON.
SUNDAY THE RELATIVE HUMIDITIES WILL BE LOW FOR MOST OF THE TRI-STATE
AREA. HOWEVER WIND GUSTS WILL BE LESS THAN 20 MPH SO AM NOT
PLANNING TO ISSUE A FIRE WEATHER HIGHLITE FOR THIS DAY.
JTL
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR KSZ001>004-013>016-027>029-041-042.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
KSZ001>004-013>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR NEZ079>081.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
NEZ079>081.
CO...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR COZ252>254.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
COZ090>092.
&&Hazardous weather outlook, Nov 25, 4:45 AM MST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 445 AM MST FRI NOV 25 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261415- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 445 AM MST FRI NOV 25 2011 /545 AM CST FRI NOV 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT DURING THE AFTERNOON RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT WITH A FEW WIND GUSTS UP TO 30 MPH FOR PARTS OF YUMA COUNTY. THIS WILL CREATE AN ENVIRONMENT FAVORABLE FOR RAPID FIRE GROWTH. TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH THE TRI-STATE AREA. BEHIND THE FRONT NORTHWEST WINDS WILL GUST UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY WINDS OF 30 TO 45 MPH WILL DEVELOP OVER THE TRI-STATE AREA WITH GUSTS UP TO 60 MPH POSSIBLE DURING THE LATE MORNING AND EARLY AFTERNOON. SATURDAY AFTERNOON THE COMBINATION OF STRONG WINDS AND RELATIVE HUMIDITIES BELOW 20 PERCENT WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:16 AM MST | High Wind Watch | GLD | Cheyenne, Kit Carson, Yuma | 18 hr |
| Nov 25, 3:28 AM MST | Fire Weather Watch | GLD | Cheyenne, Kit Carson, Yuma | 9 hr |
| Nov 25, 12:38 PM MST | Wind Advisory | GLD | Cheyenne, Kit Carson, Yuma | 16 hr |
Nearby
Red Flag Warnings in Kansas, 2011Red Flag Warnings in Colorado, 2011Red Flag Warnings in Nebraska, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.